Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/214

Title: Sparse consistency and smoothing for multinomial data
Authors: AERTS, Marc
Augustyns, Ilse
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1997
Citation: STATISTICS & PROBABILITY LETTERS, 33(1). p. 41-48
Abstract: For sparse multinomial data we study sparse consistency rates for frequency estimators and for local polynomial cell probability estimators. Our results illustrate the beneficial effect of nonparametric smoothing. Compared to sparse consistency properties for maximum penalized likelihood cell probability estimators our results require less stringent conditions and allow more flexible sparseness conditions
URI: http://hdl.handle.net/1942/214
DOI: 10.1016/S0167-7152(96)00108-3
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.